Pain Relief

Showing 1–12 of 38 results

Filter
  • Voltarol Emugel 1% Diclofenac (50g)
    Pain Relief

    Voltarol Emugel 1% Diclofenac (50g)

    Rated 0 out of 5
    Buy here

    Voltarol EmuGel 1% Diclofenac (50g). Voltarol Emulgel 1% w/w Gel contains the active ingredient diclofenac which is from the group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs).. Voltarol Emulgel 1% w/w Gel is used to relieve pain and reduce swelling in a number of painful conditions affecting the joints and muscles, e.g. sprains, strains an bruises.. It is also used to relieve the pain of muscular rheumatism.

  • Nurofen For Children from 6 years Orange (200ml)
    Pain Relief

    Nurofen For Children from 6 years Orange (200ml)

    Rated 0 out of 5
    Buy here

    Nurofen For Children from 6 years Orange (200ml). Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs).. These medicines work by changing how the body responds to pain, and high body temperature.. This product has been specifically formulated for children as it is given by mouth to:. Reduce fever. Relieve symptoms of mild to moderate pain

  • Paracetamol Pfizer 500mg Tablets (24)
    Pain Relief

    Paracetamol Pfizer 500mg Tablets (24)

    Rated 0 out of 5
    Buy here

    Paracetamol Pfizer 500mg Tablets (24). Only one pack of paracetamol products per order.. Each Film-coated tablet contains paracetamol 500mg.. Paracetamol is an analgesic (relieves pain) and antipyretic (reduces high temperature).. Your medicine is for the treatment of the symptoms of mild to moderate pain such as, headache, period pains, migraine, rheumatic aches, neuralgia (sharp nerve pain), toothache, symptoms of flu, feverishness, colds and sore throat.

  • Nurofen Rapid Relief Liquid Capsules 200mg Ibuprofen (24)
    Pain Relief

    Nurofen Rapid Relief Liquid Capsules 200mg Ibuprofen (24)

    Rated 0 out of 5
    Buy here

    Nurofen Rapid Relief Liquid Capsules 200mg Ibuprofen (24). Nurofen Rapid Relief 200mg Liquid Capsules contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).. NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature.. Nurofen Rapid Relief 200mg Liquid Capsules are for the relief of headaches, migraine, backache, period pain, dental pain, neuralgia, muscular pain, rheumatic pain, cold and flu symptoms and fever.

  • Nurofen Long Lasting 300mg (24)
    Pain Relief

    Nurofen Long Lasting 300mg (24)

    Rated 0 out of 5
    Buy here

    Nurofen Long Lasting 300mg (24). Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules. For the effective relief of backache, rheumatic pain and muscular pains.. Contains Ibuprofen 300 mg/capsule. Provides relief by changing the body’s response to pain, swelling and high temperature. The capsules have been specially designed to control the release of the active ingredient and so provide relief for up to 12 hours.. Nurofen Long Lasting Capsules are for the short term management of backache and muscular pains and period pain (dysmenorrhea).

  • Deep Freeze Pain Relief Gel (100g)
    Pain Relief

    Deep Freeze Pain Relief Gel (100g)

    Rated 0 out of 5
    Buy here

    Deep Freeze Pain Relief Gel (100g). SOOTHING PAIN RELIEF. Effective, scientifically proven cooling for the relief from sprains, strains, joint, foot, muscle pain, and pain associated with arthritis.. Drug-free Deep Freeze Pain Relief Cold Gel works rapidly, and like ice, provides effective, soothing, penetrating cooling pain relief to the affected or swollen area. Cooling therapy can decrease blood flow to the affected area and may help minimise damage.. Ingredients. Aqua, Alcohol, Propylene Glycol, Mentha Piperita Oil, Carbomer, Di-isopropanolamine

  • Deep Freeze Pain Relief Cold Patch – Singles (1)
    Pain Relief

    Deep Freeze Pain Relief Cold Patch – Singles (1)

    Rated 0 out of 5
    Buy here

    Deep Freeze Pain Relief Cold Patch – Singles (1). Long lasting, convenient, adhesive patches providing targeted, cooling, soothing relief. Scientifically proven cooling relief for: the back, neck & shoulder, legs & feet. Deep Freeze Cold Patch works like ice by cooling the desired area.. Soothing relief: Long lasting relief – Fast acting patch provides cooling for up to 3 hours at the site of application. Cooling therapy can decrease blood flow and may help calm and soothe the area. How to use. Apply only to clean, dry skin. Open the pouch, remove the cloth patch and peel off the clear plastic film. Apply the sticky side of the patch over the desired area. Do not cut the patch. The patch can be used only once.

  • Nurofen Express Max Strength 400mg Ibuprofen Tablets (12)
    Pain Relief

    Nurofen Express Max Strength 400mg Ibuprofen Tablets (12)

    Rated 0 out of 5
    Buy here

    Nurofen Express Max Strength 400mg Ibuprofen Tablets (12). Nurofen Express 400mg. Nurofen Express is an anti-inflammatory, analgesic and antipyretic for short-term management of mild to moderate pain such as is associated with:. headache, dental pain, fever, period pain, muscular strain, backache, and for the management of the symptoms of head colds and influenza.. Nurofen express ingredients: 400mg tablets of Ibuprofen as sodium dihydrate.

  • Micro Heat Wheat Cushion
    Pain Relief

    Micro Heat Wheat Cushion

    Rated 0 out of 5
    Buy here

    Micro Heat Wheat Cushion. This microwaveable heatpack helps relieve aches and pains with treated wheat grains and dried lavender flowers.. The natural herbal heatpack is 100% natural and contains no drugs or chemicals. The wheatgerms and dried lavender flowers give off an aroma that can help to give you many hours of relief.

  • Paracetamol 80mg Suppositories (10)
    Pain Relief

    Paracetamol 80mg Suppositories (10)

    Rated 0 out of 5
    Buy here

    Paracetamol 80mg Suppositories (10). Only one pack of paracetamol products per order.. For the treatment of mild to moderate pain and fever in babies and children from the age of 3 months.. Paracetamol suppositories may be especially useful in patients unable to take oral forms of paracetamol e.g.  Post-operative patients or patients with nausea and/or vomiting

  • Deep Freeze Pain Relief Cold Patch (4)
    Pain Relief

    Deep Freeze Pain Relief Cold Patch (4)

    Rated 0 out of 5
    Buy here

    Deep Freeze Pain Relief Cold Patch (4). Long lasting, convenient, adhesive patches providing targeted, cooling, soothing relief. Scientifically proven cooling relief for: the back, neck & shoulder, legs & feet. Deep Freeze Cold Patch works like ice by cooling the desired area.. Soothing relief: Long lasting relief – Fast acting patch provides cooling for up to 3 hours at the site of application. Cooling therapy can decrease blood flow and may help calm and soothe the area. How to use. Apply only to clean, dry skin. Open the pouch, remove the cloth patch and peel off the clear plastic film. Apply the sticky side of the patch over the desired area. Do not cut the patch. The patch can be used only once.

  • Nurofen For Children from 3 months Strawberry (200ml)
    Pain Relief

    Nurofen For Children from 3 months Strawberry (200ml)

    Rated 0 out of 5
    Buy here

    Nurofen For Children 3m+ Strawberry (200ml). The active ingredient (which makes this medicine work) is ibuprofen which is a non-steroidal-antiinflammatory (NSAID) painkiller.. Ibuprofen is used as an analgesic (painkiller) for the relief of teething and toothache pain, earache, headache, muscular minor aches and sprains, sore throats and cold and flu symptoms.. Nurofen for Children Cold & Flu & Pain also reduces a high temperature (fever).

Filter by price

Filter by rating

  •  
  •  
  •  
  •  
  •  
Hjemmesider Til Salg | Hjemmeside Udvikling | Online Tilbud

Denne side kan være skabt med AI! Indholdet er genereret med henblik på at informere og inspirere, men vi anbefaler altid at dobbelttjekke vigtige oplysninger.